MAUDE Adverse Event Report: ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM

ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Model Number ADCP1100-BETA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During routine monitoring on (b)(6) 2025, the team identified erratic measurement signals.Analog notified the patient and healthcare provider of the identified issue and advised the patient to discontinue using the device.On (b)(6) 2025, a retrospective review of the patient data found inaccurate readings in 11 of 42 relative tidal volume measurements (26.19%) and 41 of 42 diastolic heart sound strength measurements (97.62%).Two abnormal patterns were noted: (1) a shift of the acoustic signal from its expected baseline and (2) abrupt, simultaneous jumps or drops in both acoustic and impedance signals.These findings were inconsistent with common user errors or poor device contact, indicating a potential hardware malfunction.
 
Additional Manufacturer Narrative
During routine monitoring on (b)(6) 2025, the team identified erratic measurement signals.Analog notified the patient and healthcare provider of the identified issue and advised the patient to discontinue using the device.On (b)(6) 2025, a retrospective review of the patient data found inaccurate readings in 11 of 42 relative tidal volume measurements (26.19%) and 41 of 42 diastolic heart sound strength measurements (97.62%).Two abnormal patterns were noted: (1) a shift of the acoustic signal from its expected baseline and (2) abrupt, simultaneous jumps or drops in both acoustic and impedance signals.These findings were inconsistent with common user errors or poor device contact, indicating a potential hardware malfunction.The device in question was used as part of an investigational study, which the patient has completed and is no longer in use.There were no adverse events or no need for medical intervention related to this malfunction.The device has not yet been returned for evaluation to confirm the suspected hardware malfunction.However, the reported signal characteristics are consistent with a recent pattern of acoustic wire-break issues that analog is addressing through an active capa.

Brand Name
SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Common Device Name
CARDIOPULMONARY MANAGEMENT SYSTEM
Manufacturer (Section D)
ANALOG DEVICES
1 analog way
wilmington MA 01887
Manufacturer (Section G)
NEXT PHASE MEDICAL DEVICES
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
sam rajkumar
1 analog way
wilmington, MA 01887
MDR Report Key23313085
Report Number3000130829-2025-00003
Device Sequence Number20287341
Product Code MWI
UDI-Device Identifier00860006382322
UDI-Public(01)00860006382322(17)250608
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/08/2025
Device Model NumberADCP1100-BETA
Device Catalogue NumberADI11569
Device Lot Number28146808
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale